MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 8MM; UNICOMPARTIMENTAL KNEE INSERT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 8MM; UNICOMPARTIMENTAL KNEE INSERT
Model Number 02.18.IF2.08.LM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 october 2022 lot 181335: (b)(4) items manufactured and released on 18-june-2018.Expiration date: 2023-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional components involved in the event: moto partial knee 02.18.001lm anatomical femoral component cemented s1 lm (k162084) lot.170766: (b)(4) items manufactured and released on 09-may-2017.Expiration date: 2022-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Moto partial knee 02.18.Tf2.Lm tibial tray fix cemented s2 lm lot.187643: (b)(4) items manufactured and released on 21-nov-2018.Expiration date: 2023-11-07.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2019.On (b)(6) 2020, the patient came in reporting tightness of the knee.The surgeon revised the 10mm poly with an 8mm poly and the surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in for a post-op appointment and the surgeon observed that the patient was very valgus and the knee was very lax.The surgeon revised all components and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 8MM
Common Device Name
UNICOMPARTIMENTAL KNEE INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15657370
Report Number3005180920-2022-00802
Device Sequence Number12356661
Product Code HSX
UDI-Device Identifier07630030895852
UDI-Public07630030895852
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2023
Device Model Number02.18.IF2.08.LM
Device Catalogue Number02.18.IF2.08.LM
Device Lot Number181335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale